# SDR ASOA20140314043

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 35,600 hours, 26,715 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Bearing
- Part number: 2770138101
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  A FUEL LEAK WAS REPORTED COMING FROM THE LT WING WHERE THE OTBD FLAP MEETS THE AILERON.  THE ACFT RETURNED, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R THE OTBD FLAPPER VALVE IN THE LT WING.  LEAK CHECKS PERFORMED SATISFACTORILY, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
